# SDR AALA201703319013

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 8,973 hours, 3,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESSURE MESSAGE ON FA ANNUNCIATOR PANEL,  L2 DOOR.  SERVICED THE L2 DOOR ASSIST BOTTLE.
